Alert archive / Missouri / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 86, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at May 15, 2009, 5:36 PM CDT for Jackson County, Lafayette County, Missouri. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 15, 2009, 5:36 PM CDT (22:36 UTC)
- Expired
- May 15, 2009, 6:00 PM CDT
- In force
- 24 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
Counties Jackson County, MO, Lafayette County, MO
The radar
The Pleasant Hill radar (KEAX), 30 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 15, 12:50 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 10.6 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1293 J/kg
- Mixed-layer CIN
- -112 J/kg
- Mixed-layer LCL
- 590 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 302 m²/s²
- 0-3 km storm-relative helicity
- 313 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 13.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KEAX 152236 SVREAX MOC095-107-152300- /O.NEW.KEAX.SV.W.0086.090515T2236Z-090515T2300Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 536 PM CDT FRI MAY 15 2009 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL JACKSON COUNTY IN WEST CENTRAL MISSOURI... WEST CENTRAL LAFAYETTE COUNTY IN WEST CENTRAL MISSOURI... * UNTIL 600 PM CDT * AT 536 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR AND SPOTTERS INDICATED A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR GRAIN VALLEY...AND MOVING EAST AT 30 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... OAK GROVE AROUND 545 PM CDT. ODESSA AROUND 600 PM CDT. OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE BATES CITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS && A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR NORTHEASTERN KANSAS AND NORTHWESTERN MISSOURI. LAT...LON 3912 9399 3896 9394 3898 9426 3907 9431 TIME...MOT...LOC 2236Z 270DEG 25KT 3904 9420 $$ 21
2 follow-up statements
000 WWUS53 KEAX 152248 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 548 PM CDT FRI MAY 15 2009 MOC095-152258- /O.CAN.KEAX.SV.W.0086.000000T0000Z-090515T2300Z/ JACKSON MO- 548 PM CDT FRI MAY 15 2009 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL JACKSON COUNTY IS CANCELLED... AT 547 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR NORTHEASTERN KANSAS AND NORTHWESTERN MISSOURI. LAT...LON 3897 9412 3907 9412 3910 9399 3896 9394 TIME...MOT...LOC 2248Z 283DEG 35KT 3900 9404 $$ MOC107-152300- /O.CON.KEAX.SV.W.0086.000000T0000Z-090515T2300Z/ LAFAYETTE MO- 548 PM CDT FRI MAY 15 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL LAFAYETTE COUNTY UNTIL 600 PM CDT... AT 547 PM CDT... NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR OAK GROVE...MOVING EAST AT 40 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... ODESSA AROUND 555 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS && A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR NORTHEASTERN KANSAS AND NORTHWESTERN MISSOURI. LAT...LON 3897 9412 3907 9412 3910 9399 3896 9394 TIME...MOT...LOC 2248Z 283DEG 35KT 3900 9404 $$ 21
000 WWUS53 KEAX 152255 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 555 PM CDT FRI MAY 15 2009 MOC107-152306- /O.EXP.KEAX.SV.W.0086.000000T0000Z-090515T2300Z/ LAFAYETTE MO- 555 PM CDT FRI MAY 15 2009 ...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL LAFAYETTE COUNTY WILL EXPIRE AT 600 PM CDT... AT 553 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR NORTHEASTERN KANSAS AND NORTHWESTERN MISSOURI. LAT...LON 3897 9412 3907 9412 3910 9399 3896 9394 TIME...MOT...LOC 2256Z 283DEG 35KT 3898 9394 $$ 21
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 5:01 PM CDT, 35 minutes earlier.
Area forecast discussion, May 15, 5:01 PM CDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
501 PM CDT FRI MAY 15 2009
.DISCUSSION...
OUTFLOW BOUNDARY CONTINUES TO SAG SOUTH AS A COLD POOL IS
OVERWHELMING THE AMBIENT SHEAR. BRISK...MOIST AND UNSTABLE SSW LOW
LEVEL FLOW CONTINUED TO FEED STRONG TO SVR CONVECTION JUST NORTH OF
THE BOUNDARY. COPIOUS MOIST INFLUX HAS PRODUCED VERY HEAVY RAINFALL
IN THIS BAND OF CONVECTION LATE THIS AFTERNOON WITH THE CONVECTION
SLOWLY DEVELOPING SOUTH AS THE OUTFLOW BOUNDARY SAGS SOUTH. THIS
TREND WILL CONTINUE THIS EVENING. A LOW TORNADIC THREAT WILL
CONTINUE ALONG THE OUTFLOW BOUNDARY AS THE LOW LEVEL SHEAR IS LOCALLY
ENHANCED. OUTSIDE OF THE TORNADIC THREAT ALONG THE BOUNDARY...MODEST
SFC-6KM SHEAR AND MDT-STG INSTABILITY WILL CONTINUE TO PRODUCE THE
THREAT OF STG TO SVR CONVECTION.
A SFC WAVE HAS FORMED ON THE OUTFLOW BOUNDARY JUST SW OF TOP. THIS
WAVE WILL SHIFT ESE AS A SHORTWAVE MOVES EAST FM WRN KS. THE PASAGE
OF THIS SFC WAVE WILL END THE THREAT OF SIGNIFICANT CONVECTION. THE
COLD FRONT ENTERING NW MO WAS ENTERING A STABLE ENVIRONMENT WITH ONLY
WEAK CONVECTION EXPECTED ALONG THE BOUNDARY. IT IS LIKELY THAT THIS
BOUNDARY WILL ACCELERATE THE SFC WAVE MVMNT. THE THREAT OF CONVECTION
WILL END BY AROUND MIDNIGHT WITH COOLER AND DRIER AIR ADVECTING SE.
DUE TO THE SLOW SOUTHWARD DEVELOPMENT OF CONVECTION...WILL HOLD
CURRENT FLASH FLOOD WATCHES.
DRY AND PLEASANT CONDITIONS IS EXPECTED THROUGH THE WEEKEND AS A COOL
SFC RIDGE BUILDS INTO THE CENTRAL PLAINS.
DB
MEDIUM RANGE
MODELS ALL SIMILAR IN BUILDING AN UPPER RIDGE INTO MISSOURI IN
ADVANCE OF AN UPPER TROUGH MOVING THROUGH THE NRN PLAINS AND GREAT
LAKES TUES AND WED. INCREASING HEIGHTS WILL PROVIDE FOR GRADUALLY
WARMER TEMPERATURES. A WEAK FRONT WILL DRIFT INTO NRN MO TUESDAY
NIGHT AND WEDNESDAY AS THE TROUGH PASSES TO THE NORTH. WILL KEEP POPS
LOW AT THIS TIME AS CONVERGENCE WILL BE WEAK WITH AN UPPER RIDGE IN
PLACE.
DB
&&
.AVIATION...
FOR THE 18Z TAFS...CONVECTIVE THREAT WILL CONTINUE THROUGH
02Z...UNTIL A CDFNT MOVES THROUGH BTWN 00Z-02Z. CONVECTION IS BEING
GENERATED BY WARM AND MOIST AIR FLOW OVER AN OUTFLOW BOUNDARY NR
KMKC. THE CONVECTION WILL BE MAINLY CONFINED TO THE KC METRO
TERMINALS THIS AFTN AS THE BOUNDARY WILL BECOME STATIONARY. THE KSTJ
CONVECTION WILL BE WEAKER AND CONSIDERABLY MORE SCT. OTHERWISE...A
BRIEF PERIOD OF MVFR CIGS ARE PSBL THIS EVENING AFT FROPA WITH A FEW
SHOWERS ALSO PSBL. WINDS WILL SHIFT TO THE NW EARLY THIS EVENING WITH
WINDS INCREASING AFT 03Z.
DB
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7 PM FRIDAY FOR MOZ003-MOZ004-MOZ005-
MOZ006-MOZ007-MOZ012-MOZ013-MOZ014-MOZ015-MOZ020-MOZ021-
MOZ022.
FLASH FLOOD WATCH UNTIL 10 PM FRIDAY FOR MOZ008-MOZ016-MOZ017-
MOZ023-MOZ024-MOZ025-MOZ028-MOZ029-MOZ030-MOZ031-MOZ032-
MOZ033-MOZ037-MOZ038-MOZ039-MOZ040-MOZ043-MOZ044-MOZ045-
MOZ046.
KS...FLASH FLOOD WATCH UNTIL 7 PM FRIDAY FOR KSZ025-KSZ102.
FLASH FLOOD WATCH UNTIL 10 PM FRIDAY FOR KSZ057-KSZ103-KSZ104-
KSZ105.Hazardous weather outlook, May 15, 12:50 PM CDT, 4 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1250 PM CDT FRI MAY 15 2009 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-161800- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 1250 PM CDT FRI MAY 15 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORM ACTIVITY IS EXPECTED TO CONTINUE ACROSS EXTREME NORTHEASTERN KANSAS AND NORTHERN MISSOURI THIS AFTERNOON ALONG AND NORTH OF A STATIONARY FRONT STRETCHING FROM JUST NORTH OF KANSAS CITY TO SOUTH OF CHILLICOTHE TO MACON. SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP IN THE VICINITY OF THE WARM FRONT THROUGH THIS AFTERNOON...MAINLY BETWEEN INTERSTATE 70 AND ROUTE 36. LARGE HAIL AND DAMAGING WINDS ARE LIKELY WITH ISOLATED TORNADOES POSSIBLE. BY LATE THIS AFTERNOON...A COLD FRONT WILL ENTER NORTHWESTERN MISSOURI WITH THUNDERSTORMS DEVELOPING ALONG THE FRONT. THE FRONT IS EXPECTED TO REACH THE INTERSTATE 35 CORRIDOR BY 6 PM. THE PRIMARY SEVERE WEATHER THREAT WITH THE THUNDERSTORMS ALONG THE FRONT WILL BE LARGE HAIL AND DAMAGING WINDS. HOWEVER...ISOLATED TORNADOES WILL STILL BE POSSIBLE ALONG THE FRONTAL BOUNDARIES LATE THIS AFTERNOON AND EARLY THIS EVENING. BY LATE THIS EVENING THE FRONT WILL MOVE A MOUND CITY KANSAS TO WARRENSBURG TO BOONVILLE LINE WITH THE THUNDERSTORMS ALONG THE COLD FRONT LIKELY EVOLVING A SQUALL LINE. THE SEVERE THREAT WITH THE SQUALL LINE WILL BE LARGE HAIL AND DAMAGING WINDS. THE STORMS ARE EXPECTED TO EXIT THE OUTLOOK AREA BY MIDNIGHT. IN ADDITION TO THE THREAT OF SEVERE WEATHER...REPETITIVE ROUNDS OF THUNDERSTORMS MAY LEAD TO THE POTENTIAL OF FLASH FLOODING AND RIVER FLOODING...ESPECIALLY FOR AREAS IN NORTHERN MISSOURI WHICH HAVE ALREADY RECEIVED HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. DB
In the hours before
Local storm report, May 15, 5:06 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
506 PM CDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0459 PM HAIL SWEET SPRINGS 38.96N 93.42W
05/15/2009 E1.00 INCH SALINE MO TRAINED SPOTTER
&&
CUTTERLocal storm report, May 15, 5:12 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
512 PM CDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 PM HAIL KANSAS CITY 39.12N 94.55W
05/15/2009 E1.00 INCH JACKSON MO TRAINED SPOTTER
&&
ABAILEYLocal storm report, May 15, 5:19 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
519 PM CDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL KANSAS CITY 39.12N 94.55W
05/15/2009 E0.75 INCH JACKSON MO TRAINED SPOTTER
REPORTED AT I435 AND MANCHESTER
&&
ACHSpecial weather statement, May 15, 5:21 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
521 PM CDT FRI MAY 15 2009
MOZ038-039-044-152245-
JOHNSON-LAFAYETTE-SALINE-
521 PM CDT FRI MAY 15 2009
...SIGNIFICANT WEATHER ALERT FOR EASTERN LAFAYETTE...NORTHEASTERN
JOHNSON AND WESTERN SALINE COUNTIES UNTIL 545 PM CDT...
AT 520 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF
NORBORNE TO 6 MILES SOUTHEAST OF ODESSA...MOVING EAST AT 20 MPH.
PENNY SIZE HAIL IS EXPECTED WITH THESE STORMS.
THESE STORMS WILL BE NEAR...
HIGGINSVILLE AROUND 530 PM CDT.
CORDER AROUND 540 PM CDT.
WAVERLY...ALMA...CONCORDIA AND BLACKBURN AROUND 545 PM CDT.
THE TOWNS OF DOVER...AULLVILLE AND GRAND PASS ARE ALSO IN THE PATH OF
THESE STORMS.
LAT...LON 3886 9355 3892 9396 3921 9376 3921 9372
3922 9370 3924 9367 3923 9359 3922 9357
3922 9352 3923 9350 3922 9336
21Local storm report, May 15, 5:32 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
532 PM CDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM HEAVY RAIN 4 WNW LIBERTY 39.26N 94.49W
05/15/2009 M4.45 INCH CLAY MO NWS EMPLOYEE
RAIN FELL IN 2.5 HOURS
&&
ABAILEYLocal storm report, May 15, 5:33 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
533 PM CDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 PM HAIL BLUE SPRINGS 39.02N 94.28W
05/15/2009 E1.00 INCH JACKSON MO PUBLIC
&&
AHENNECKThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 2:14 AM CDT | Special Weather Statement | EAX | Buchanan | 31 min |
| May 15, 4:40 AM CDT | Special Weather Statement | EAX | Andrew, DeKalb | 35 min |
| May 15, 6:12 AM CDT | Areal Flood Advisory | EAX | Andrew, Daviess, DeKalb, Gentry, Grundy, Harrison and 5 more | 6 hr |
| May 15, 7:47 AM CDT | Flash Flood Warning | EAX | Andrew, Daviess, DeKalb, Gentry, Grundy, Harrison and 4 more | 10 hr |
| May 15, 9:05 AM CDT | Flash Flood Warning | EAX | Adair, Putnam, Schuyler, Sullivan | 8 hr |
| May 15, 9:20 AM CDT | Flash Flood Warning | EAX | Gentry, Harrison, Mercer, Nodaway, Putnam, Worth | 8 hr |
| May 15, 9:59 AM CDT | Areal Flood Advisory | EAX | Caldwell, Clinton, Daviess, DeKalb, Grundy, Livingston | 6 hr |
| May 15, 10:01 AM CDT | River Flood Warning | EAX | Adair, Macon, Putnam, Schuyler | 47 hr |
| May 15, 10:01 AM CDT | River Flood Warning | EAX | Chariton, Macon | 3 days |
| May 15, 10:01 AM CDT | River Flood Warning | EAX | Daviess, Gentry | 3 days |
| May 15, 10:01 AM CDT | River Flood Warning | EAX | Daviess, Livingston | 3 days |
| May 15, 10:01 AM CDT | River Flood Warning | EAX | Linn, Livingston | 4 days |
| May 15, 10:01 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 7 days |
| May 15, 10:09 AM CDT | Special Weather Statement | EAX | Livingston | 36 min |
| May 15, 10:40 AM CDT | Special Weather Statement | EAX | DeKalb | 35 min |
| May 15, 11:14 AM CDT | Severe Thunderstorm Warning | EAX | Holt | 31 min |
| May 15, 11:17 AM CDT | Flash Flood Warning | EAX | Adair, Caldwell, Daviess, DeKalb, Grundy, Linn and 3 more | 6 hr |
| May 15, 11:45 AM CDT | Special Weather Statement | EAX | Andrew | 30 min |
| May 15, 12:13 PM CDT | Special Weather Statement | EAX | Buchanan | 32 min |
| May 15, 12:15 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 30 min |
| May 15, 12:16 PM CDT | Flash Flood Warning | EAX | Andrew, Buchanan, Holt | 3 hr |
| May 15, 12:32 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Clinton, DeKalb | 28 min |
| May 15, 12:43 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 32 min |
| May 15, 12:59 PM CDT | Severe Thunderstorm Warning | EAX | Clinton, DeKalb | 31 min |
| May 15, 1:02 PM CDT | Flash Flood Warning | EAX | Buchanan, Caldwell, Clay, Clinton, DeKalb, Platte and 1 more | 4 hr |
| May 15, 1:15 PM CDT | Special Weather Statement | EAX | Platte | 30 min |
| May 15, 1:19 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Clinton, Daviess, DeKalb, Ray | 26 min |
| May 15, 1:27 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Clinton, Daviess, DeKalb, Ray | 33 min |
| May 15, 1:42 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Clinton, Platte | 33 min |
| May 15, 1:51 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Livingston, Ray | 24 min |
| May 15, 2:05 PM CDT | Special Weather Statement | EAX | Platte | 25 min |
| May 15, 2:09 PM CDT | Special Weather Statement | EAX | Clay | 36 min |
| May 15, 2:14 PM CDT | Special Weather Statement | EAX | Caldwell | 31 min |
| May 15, 2:15 PM CDT | River Flood Warning | EAX | Andrew, Nodaway | 20 hr |
| May 15, 2:15 PM CDT | River Flood Warning | EAX | Andrew, Buchanan | 44 hr |
| May 15, 2:15 PM CDT | River Flood Warning | EAX | Grundy, Livingston | 27 hr |
| May 15, 2:20 PM CDT | Special Weather Statement | EAX | Ray | 25 min |
| May 15, 2:32 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Ray | 28 min |
| May 15, 2:42 PM CDT | Special Weather Statement | EAX | Platte | 33 min |
| May 15, 2:53 PM CDT | Special Weather Statement | EAX | Clay | 37 min |
| May 15, 2:55 PM CDT | Flash Flood Warning | EAX | Buchanan | 3 hr |
| May 15, 3:04 PM CDT | Special Weather Statement | EAX | Carroll, Chariton | 26 min |
| May 15, 3:11 PM CDT | River Flood Warning | EAX | Clay, Platte | 14 hr |
| May 15, 3:12 PM CDT | Special Weather Statement | EAX | Platte | 33 min |
| May 15, 3:26 PM CDT | Flash Flood Warning | EAX | Carroll, Livingston | 6 hr |
| May 15, 3:26 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Lafayette, Saline | 34 min |
| May 15, 3:33 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Macon, Randolph | 27 min |
| May 15, 3:41 PM CDT | River Flood Warning | EAX | Ray | 41 hr |
| May 15, 3:41 PM CDT | River Flood Warning | EAX | Carroll, Chariton | 7 days |
| May 15, 3:41 PM CDT | River Flood Warning | EAX | Buchanan | 4 days |
| May 15, 3:41 PM CDT | River Flood Warning | EAX | Platte | 5 days |
| May 15, 3:41 PM CDT | River Flood Warning | EAX | Platte | 6 days |
| May 15, 3:41 PM CDT | River Flood Warning | EAX | Carroll | 71 hr |
| May 15, 3:50 PM CDT | Flash Flood Warning | EAX | Clay, Jackson, Lafayette, Platte, Ray | 6 hr |
| May 15, 3:54 PM CDT | Special Weather Statement | EAX | Ray | 36 min |
| May 15, 3:57 PM CDT | Special Weather Statement | EAX | Randolph | 33 min |
| May 15, 4:02 PM CDT | River Flood Warning | EAX | Clay, Ray | 28 hr |
| May 15, 4:21 PM CDT | Special Weather Statement | EAX | Saline | 24 min |
| May 15, 4:25 PM CDT | Severe Thunderstorm Warning | EAX | Randolph | 20 min |
| May 15, 4:29 PM CDT | Flash Flood Warning | EAX | Carroll, Chariton, Howard, Lafayette, Saline | 5 hr |
| May 15, 4:36 PM CDT | Special Weather Statement | EAX | Saline | 24 min |
| May 15, 4:46 PM CDT | Severe Thunderstorm Warning | EAX | Pettis, Saline | 29 min |
| May 15, 4:55 PM CDT | Flash Flood Warning | EAX | Buchanan, Caldwell, Clay, Clinton, Platte, Ray | 5 hr |
| May 15, 5:00 PM CDT | Special Weather Statement | EAX | Jackson | 30 min |
| May 15, 5:08 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard, Pettis, Saline | 37 min |
| May 15, 5:13 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson | 32 min |
| May 15, 5:15 PM CDT | Areal Flood Warning | EAX | Adair, Caldwell, Daviess, DeKalb, Gentry, Grundy and 9 more | 46 hr |
| May 15, 5:21 PM CDT | Special Weather Statement | EAX | Lafayette | 24 min |
| May 15, 5:39 PM CDT | Special Weather Statement | EAX | Cooper | 36 min |
| May 15, 5:46 PM CDT | Flash Flood Warning | EAX | Howard, Randolph | 4 hr |
| May 15, 5:54 PM CDT | Special Weather Statement | EAX | Pettis | 36 min |
| May 15, 6:12 PM CDT | Special Weather Statement | EAX | Jackson | 33 min |
| May 15, 6:40 PM CDT | Special Weather Statement | EAX | Jackson | 35 min |
| May 15, 6:59 PM CDT | Areal Flood Advisory | EAX | Cass, Cooper, Howard, Jackson, Johnson, Lafayette and 2 more | 3 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.